# SDR CALA2024062500090

- Difficulty date: June 25, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N14502
- Make and model: Airbus A321-271NX
- Aircraft serial: 11598
- Aircraft time: 1,759 hours, 606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 149A8109127
- Condition: Bent
- Location: Bs 847-867 Lbl21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 847-867 LBL 21 WL 160, INTERCOSTAL P/N 149A8109-127 WAS REPLACED BY BOEING REF CONTRACT UAL-RE-2401657 AND FRR-111-3. THE PURPOSE OF THIS LP IS TO COMPLY WITH GMM 4-20-05 AND COMPLTE AN ESFR. COMPLETED SFR. CLOSING LP. NO INSPECTION REQUIRED.
